×

zbMATH — the first resource for mathematics

Infinite root systems, representations of graphs and invariant theory. (English) Zbl 0427.17001

MSC:
17-02 Research exposition (monographs, survey articles) pertaining to nonassociative rings and algebras
15-02 Research exposition (monographs, survey articles) pertaining to linear algebra
17B65 Infinite-dimensional Lie (super)algebras
15A72 Vector and tensor algebra, theory of invariants
14L30 Group actions on varieties or schemes (quotients)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreev, E.M., Vinberg, E.B., Elashvili, A.G.: Orbits of greatest dimension of semisimple linear Lie groups, Functional Anal. Appl.1, 257-261 (1967) · Zbl 0176.30301 · doi:10.1007/BF01076005
[2] Bernstein, I.N., Gelfand, I.M., Ponomarev, V.A.: Coxeter functors and Gabriel’s theorem, Russian Math. Surveys28, 17-32 (1973) · Zbl 0279.08001 · doi:10.1070/RM1973v028n02ABEH001526
[3] Brenner, S.: Quivers with commutativity conditions and some phenomenology of forms, Lecture Notes in Math.,488, 29-53 (1975) · Zbl 0366.05034 · doi:10.1007/BFb0081215
[4] De Concini, C., Procesi, C.: Characteristic free approach to Invariant theory, Advances in Math.21, 330-354 (1976) · Zbl 0347.20025 · doi:10.1016/S0001-8708(76)80003-5
[5] Dlab, V., Ringel, C.M.: Indecomposable representations of graphs and algebras, Memoirs of Amer. Math. Soc. 6 no.173, 1-57 (1976) · Zbl 0332.16015
[6] Duflo, M.: Parametrisation of the set of regular orbits of the coadjoint representation of a Lie group, preprint (1978)
[7] Elashvili, A.G.: Stabilizers of points in general position for irreducible linear Lie groups, Functional Anal. Appl.6, 165-178 (1972)
[8] Gabriel, P.: Unzerlegbare Darstellungen I., Man. Math.6, 71-103 (1972) · Zbl 0232.08001 · doi:10.1007/BF01298413
[9] Gabriel, P.: Indecomposable representations II, Symposia Math. Inst. Naz. Alta Mat.,XI, 81-104 (1973)
[10] Hsiang, W.C., Hsiang, W.Y.: Differentiable action of compact connected classical groups II, Ann. of Math.92, 189-223 (1970) · Zbl 0205.53902 · doi:10.2307/1970834
[11] Kac, V.G.: Simple irreducible graded Lie algebras of finite growth, Math. USSR Izvestija2, 1271-1311 (1968) · Zbl 0222.17007 · doi:10.1070/IM1968v002n06ABEH000729
[12] Kac, V.G.: Infinite dimensional Lie algebras and the Dedekind ?-function. Functional Anal. Appl.8, 68-70 (1974) · Zbl 0299.17005 · doi:10.1007/BF02028313
[13] Kac, V.G.: Conserning the question of describing the orbit space of a linear algebraic group, Uspechi Mat. Nauk30, 173-174 (1975) (in Russian) · Zbl 0391.20035
[14] Kac, V.G., Popov, V.L., Vinberg, E.B.: Sur les groupes linéares algébrique dont l’algebre des invariants est libre. C.R. Acad. Sci, Paris283, 865-878 (1976) · Zbl 0343.20023
[15] Kac, V.G.: Infinite-dimensional algebras, Dedekind’s ?-function, classical Möbius function and the very strange formula, Advances in Math.,30, 85-136 (1978) · Zbl 0391.17010 · doi:10.1016/0001-8708(78)90033-6
[16] Gatti, V., Viniberghi, E.: Spinors of 13-dimensional space, Advances in Math.30, 137-155 (1978) · Zbl 0429.20043 · doi:10.1016/0001-8708(78)90034-8
[17] Luna, D.: Adhérences d’orbite et invariants. Invent. Math.29, 231-238 (1975) · Zbl 0315.14018 · doi:10.1007/BF01389851
[18] Moody, R.V.: Root systems of hyperbolic type, preprint · Zbl 0425.17008
[19] Nazarova, L.A.: Representations of quivers of infinite type, Math USSR, Izvestija, Ser. Mat.7, 752-791 (1973) · Zbl 0298.15012
[20] Pyasetskii, V.: Linear Lie groups acting with finitely many orbits, Functional Anal. Appl.9, 351-353 (1975) · Zbl 0326.22004 · doi:10.1007/BF01075892
[21] Richardson, R.W.: Deformations of Lie subgroups and the variation of isotrophy subgroups. Acta Math,129, 35-73 (1972) · Zbl 0242.22020 · doi:10.1007/BF02392213
[22] Ringel, C.M.: Representations ofK-species and bimodules. J. of Algebra,41, 269-302 (1976) · Zbl 0338.16011 · doi:10.1016/0021-8693(76)90184-8
[23] Rosenlicht: A remark on quotient spaces, An. Acad. Brasil cienc.35, 487-489 (1963)
[24] Sato, M., Kimura, T.: A classification of irreducible prehomogeneous vector spaces and their relative invariants. Nagoya Math. J.65, 1-155 (1977) · Zbl 0321.14030
[25] Vinberg, E.B.: Discrete linear groups generated by reflections, Math. USSR, Izvestija, Ser. Mat.5, 1083-1119 (1971) · Zbl 0256.20067 · doi:10.1070/IM1971v005n05ABEH001203
[26] Kronecker, L.: Algebraishe Reduction der Schaaren bilinearer Formen, 763-776. Berlin: S.-B. Akad. 1890
[27] Thrall, R., Chanler, J.: Ternary trilinear forms in the field of complex numbers, Duke Math. J.4, 678-690 (1938) · Zbl 0020.06105 · doi:10.1215/S0012-7094-38-00459-4
[28] Thrall, R.: On projective equivalence of trilinear forms, Ann. Math.42, 469-485 (1941) · JFM 67.0057.01 · doi:10.2307/1968912
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.